Paper title: Numerical Solutions of Nonlinear Fredholm Integral Equations of the Second Kind
DOI: https://doi.org/10.4316/JACSM.201901006
Published in: Issue 1, (Vol. 13) / 2019Download
Publishing date: 2019-04-16
Pages: 39-41
Author(s): ZARNAN Jumah Aswad
Abstract. In the present paper, a numerical method to solve nonlinear Fredholm integral equations of second kind is proposed and some numerical notes about this method are addressed. This approach reduces this type of integral equation to solve a nonlinear system of algebraic equation. The approximate solution for nonlinear Fredholm integral equations of the second kind is obtained by a numerical technique base on function approximation and numerical integration. Several numerical examples are presented. To illustrate the effectiveness of the proposed method in the present paper, some test examples are carried out. The results obtained by the present methods reveal that the present method is very effective and convenient for nonlinear Fredholm integral equation.
Keywords: Fredholm Integral, Equations Function, Approximation, Trapezoidal Rule, Nonlinear System Of Algebraic Equations
References:1. K. Atkinson. A survey of numerical methods for the solution of Fredholm integral equations of the second kind. The Journal of Integral Equations and Applications, 15- 46, 1922.
2. J. Banas. Integrable solutions of Hammerstein and Urysohn integral equations. Journal of the Australian Mathematical Society, 46(1): 61-68, 1989.
3. A. Jerri. Introduction to integral equations with applications. John Wiley & Sons, second edition, 1999.
4. M. Bachar and M. Khamsi. On nonlinear Fredholm equations in Banach spaces. Journal of Numerical and Convex Analysis, 17(11): 2215-2223, 2016.
5. B. Mandal, and S. Bhattacharya. Numerical solution of some classes of integral equations using Bernstein polynomials. Applied Mathematics and computation, 190(2): 1707-1716, 2007.
6. E. Babolian, and A. Shahsavaran. Numerical solution of nonlinear Fredholm integral equations of the second kind using Haar wavelets. Journal of Computational and Applied Mathematics, 225(1): 87-95, 2009.
7. A. Darijani, and M. Mohseni-Moghadam. Improved polynomial approximations for the solution of nonlinear integral equations. Scientia Iranica 20(3): 765-770, 2013.
8. K. Atkinson and H. Weimin. Numerical solution of Fredholm integral equations of the Second Kind. Theoretical Numerical Analysis. Springer, 473-549, 2009.
9. Y. Ikebe. The Galerkin method for the numerical solution of Fredholm integral equations of the Second Kind. SIAM Review, 14(3): 465-491, 1972.
10. B. Mandal and S. Bhattacharya. Numerical solution of some classes of integral equations using Bernstein polynomials. Applied Mathematics and computation, 190(2): 1707-1716, 2007.
11. Jumah Aswad Zarnan. A Novel Approach For The Solution Of A Class Of Urysohn Integral equations Using Bernstein Polynomials. Int. J. Adv. Res. 5(1), (2017) 2156-2162.
12. Jumah Aswad Zarnan. On The Numerical Solution of Urysohn Integral Equation Using Chebyshev Polynomial. International Journal of Basic & Applied Sciences IJBAS-IJENS Vol:16 No:06 (2016), p.23-27
13. P. Davis, and P. Rabinowitz. Methods of numerical integration. Courier Corporation, 2007.
Back to the journal content
Creative Commons License
This article is licensed under a
Creative Commons Attribution-ShareAlike 4.0 International License.
Home | Editorial Board | Author info | Archive | Contact
Copyright JACSM 2007-2019